MAUDE Adverse Event Report: ONKOS SURGICAL MY3D PERSONALIZED PELVIC RECONSTRUCTION; CALIBRATED DRILL BIT

ONKOS SURGICAL MY3D PERSONALIZED PELVIC RECONSTRUCTION; CALIBRATED DRILL BIT
Lot Number J001778
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The root cause of this incident was not definitively determined.Based on review of the device history records, the investigation concluded that the root cause was not related to the design, manufacture, and/or sterilization of the instrument.The instrument malfunction was able to be reproduced using samples from the same lot via unintended use error.
 
Event or Problem Description
It was reported by (b)(4), an onkos sales representative, that two 4.3 x 200mm drill bits fractured intraoperatively on (b)(6) 2024 in the process of implanting a my3d acetabular reconstruction implant (case # (b)(4)) into a 79-year-old male patient.Drill bit fragments reportedly remain implanted in the patient.

Brand Name
MY3D PERSONALIZED PELVIC RECONSTRUCTION
Common Device Name
CALIBRATED DRILL BIT
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer Contact
yara neurauter
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key19387906
Report Number3013450937-2024-00153
Device Sequence Number4071551
Product Code KRO
UDI-Device IdentifierB278DR4320004N0
UDI-PublicB278DR4320004N0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212815
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Lot NumberJ001778
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Initial Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.3 X 200MM CALIBRATED DRILL BIT; PATIENT SPECIFIC PELVIC IMPLANT
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexMale